Authors' reply

Henk Nijmeijer, Arjan van der Schaft

    Research output: Contribution to journalArticleAcademic

    15 Downloads (Pure)


    Authors' reply to comments on “Controlled Invariance for Nonlinear Systems” (H. Nijmeijer and A. van der Schaft. IEEE Trans. Automat. Contr., vol. AC-27. pp. 904-914. Aug. 1982) by S.H. Mikhail
    Original languageUndefined
    Pages (from-to)933-934
    JournalIEEE transactions on automatic control
    Issue number9
    Publication statusPublished - 1983


    • IR-55616

    Cite this

    Nijmeijer, H., & van der Schaft, A. (1983). Authors' reply. IEEE transactions on automatic control, 28(9), 933-934.